# SDR DL72S990967

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 7120 · Engine Mount Section
- Part: Angle
- Part number: 65312814
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING HUSH-KIT, FOUND NR 2 ENG RT AFT MOUNT CHORD ANGLE CORRODED BEYOND MFG SPECS.  REPLACED PART WITH ONE OF NEW MFG.
